# SDR SWIA2019081646183

- Difficulty date: July 5, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR SURROUND'S FLOOR SILL IS CORRODED AND CHAFED IN MULTIPLE AREAS.    REMOVED AND REPLACED DAMAGED THE AFT CARGO DOOR FLOOR SILL. LEAK CHECK GOOD.
